International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 15, Pages 917-926

Wavelet analysis on a Boehmian space

R. Roopkumar

School of Mathematics, Madurai Kamaraj University, Madurai 625021, India

Received 24 May 2002

Copyright © 2003 R. Roopkumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We extend the wavelet transform to the space of periodic Boehmians and discuss some of its properties.